# SDR SWAA032270

- Difficulty date: October 15, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,039 hours, 69,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT FWD SVC DOOR FWD LOWER CUT OUT, BS 296 AND STR 17R.  REPAIRED SKIN PER SWA EA.
